Følg
Sreenadh Konijeti
Sreenadh Konijeti
Department of Mathematics, IIT Delhi
Verifisert e-postadresse på maths.iitd.ac.in - Startside
Tittel
Sitert av
Sitert av
År
Fractional Choquard equation with critical nonlinearities
T Mukherjee, K Sreenadh
Nonlinear Differential Equations and applications 24 (6), Article no.63, 34 …, 2016
1002016
Existence of multiple solutions of -fractional Laplace operator with sign-changing weight function
S Goyal, K Sreenadh
Advances in nonlinear analysis 4 (1), 37-58, 2014
672014
Positive solutions of fractional elliptic equation with critical and singular nonlinearity
J Giacomoni, T Mukherjee, K Sreenadh
Advances in Nonlinear Analysis 6 (3), 327-354, 2017
632017
On Dirichlet problem for fractional p-Laplacian with singular non-linearity
T Mukherjee, K Sreenadh
Advances in Nonlinear Analysis 8 (1), 52-72, 2016
622016
Nehari manifold for non-local elliptic operator with concave–convex nonlinearities and sign-changing weight functions
S Goyal, K Sreenadh
Proceedings of Indian Academy of Sciences Mathematical Sciences 125, 545-558, 2015
612015
Fractional elliptic equations with critical exponential nonlinearity
J Giacomoni, P Kumar Mishra, K Sreenadh
Advances in Nonlinear Analysis 5 (1), 57-74, 2016
582016
Regularity and multiplicity results for fractional -Laplacian equations
D Goel, D Kumar, K Sreenadh
Commun. Contemp. Math.2019, 2019
542019
Fractional elliptic equations with critical growth and singular nonlinearities
T Mukherjee, K Sreenadh
Electronic journal of Differential equations 2016 (54), 1-23, 2016
50*2016
Doubly nonlocal system with Hardy–Littlewood–Sobolev critical nonlinearity
J Giacomoni, T Mukherjee, K Sreenadh
Journal of Mathematical analysis and applications 467 (1), 638-672, 2018
472018
A global multiplicity result for N-Laplacian with critical nonlinearity of concave-convex type
J Giacomoni, S Prashanth, K Sreenadh
Journal of Differential Equations 232 (2), 544-572, 2007
452007
Singular elliptic problems with unbalanced growth and critical exponent
D Kumar, VD Radulescu, K Sreenadh
Nonlinearity 33, (2020) 3336--3369., 2020
322020
Sobolev and Hölder regularity results for some singular nonhomogeneous quasilinear problems
J Giacomoni, D Kumar, K Sreenadh
Calculus of Variations and Partial Differential Equations 60 (3), 121, 2021
312021
Positive solutions for nonlinear Choquard equation with singular nonlinearity
T Mukherjee, K Sreenadh
Complex Variables and Elliptic Equations 62 (8), 1044-1071, 2017
312017
Kirchhoff equations with Hardy–Littlewood–Sobolev critical nonlinearity
D Goel, K Sreenadh
Nonlinear Analysis 186, 162–186, 2019
292019
Multiplicity results in a ball for p-Laplace equation with positive nonlinearity
S Prashanth, K Sreenadh
Advances in Differential Equations 7 (7), 877-896, 2002
282002
Interior and boundary regularity results for strongly nonhomogeneous p,q-fractional problems
J Giacomoni, D Kumar, K Sreenadh
Advances in Calculus of Variations 16 (2), 467-501, 2023
262023
Multiplicity results for a singular and quasilinear equation
J Giacomoni, K Sreeandh
Discrete and Continuous dynamical systems 2007 (Special), 429-435, 2007
262007
On the Fučik spectrum of non-local elliptic operators
S Goyal, K Sreenadh
Nonlinear Differential Equations and Applications NoDEA 21, 567-588, 2014
242014
n-Kirchhoff–Choquard equations with exponential nonlinearity
R Arora, J Giacomoni, T Mukherjee, K Sreenadh
Nonlinear Analysis 2019 186, 113–144, 2019
232019
Global regularity results for non-homogeneous growth fractional problems
J Giacomoni, D Kumar, K Sreenadh
The Journal of Geometric Analysis 32 (1), 36, 2022
222022
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20